# SDR SWAA2012080706480

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N313AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 19,899 hours, 8,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 3014041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT BALLAST PER AMM.
